# SDR SIMA20190320007

- Difficulty date: March 20, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 44,925 hours, 40,840 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 78210011
- Part serial: 1999
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK 1 OVERLOAD WITH PACK 2 PREVEUSLY MEL. C/A-DEFERRED PER MEL 21-29 AUTH 030669DM-C. "M" PROCEDURES C/W. LT PACK OPS CK GOOD IAW AMM 21-51-00. MEL RESTORED. REMOVED AND REPLACED RT PACK OVER TEMP SWITCH IAW AMM 21-51-08 OPS AND LEAK CHECK SATISFACTORY. MEL RESTORED. MAINT ACTIONS C/W. REMOVED AND REPLACED RT PACK OVER PRESSURE SWITCH IAW AMM 21-51-06. OPS AND LEAK CHECK SATISFACTORY. MEL RESTORED. PACK OVERTEMP SWITCH P/N 815291-5 S/N 6096.
